When I got up about this before I went on the drug, I really didn't believe some of the stories. I thought, honestly, that I'm young, I'm in my twenties, I'll be absolutely fine. How wrong I was! Sometimes I would wake up in the morning and my chest would hurt. It makes you feel like an old lady or an old man. You feel like all your bones really ache. Your joints really ache, and, quite honestly, there're not that many ways around this. It just is a side effect of being on the drug.
Unfortunately, some people are affected by it more than the others. I think I was fairly lucky, but that's because I did a few things, including drinking enough water each day. I also made sure that I continued to exercise. I had heard people say that they avoided exercise on Accutane, just because the recovery time took longer. And they felt like it hurt a lot more after being worked out. But, actually, I think working out and making sure using your body and just continuing life as normal is the best thing to do.
I would bear in mind that there's, probably, better exercises to be doing, probably like Pilates and yoga, rather than lifting heavy weights in the gym each day. But that being said if that's what you already do, then I would just continue to do that. You don't get into the habit of feeling down in yourself, because you're not doing your normal things. If you are lifting heavy weights at the gym each day, then, I think, you should just continue to do that. Just bear in mind that you need to treat your body and drink even more water than you already would be.